# SDR DALA2016082906257

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 70,882 hours, 53,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13B EMERGENCY LIGHT INOPERATIVE.  FOUND PIN PULLED FROM CONNECTOR.   PINNED AND OPS CHECKED NORMAL IAW SPWM 20-13 AND AMM 33-53.
